# SDR JR2R20180313248

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N426NV
- Make and model: Doug MD 83
- Aircraft serial: 49437
- Aircraft time: 58,940 hours, 53,894 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Line
- Condition: Out Of Adjust
- Location: Rudder System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER ACCUMULATOR /TRANSFER CYLINDER LWR NITROGEN LINE CHAFED INTO FRAME. REPAIRED RT FRAME AT RUDDER ACCUMULATOR CYLINDER IAW SRM 53-03 FIG4.
